Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Experiencing continuous nausea, vomiting, painful. Taken bigomet SR, ovimet. Side effects?

I have been experiencing continuous nausea from last week. There is no vomiting but the feeling is unbearable. This is not food poisoning for sure. Currently I am consuming Bigomet SR 500mg thrice a day for PCOS. Can Bigomet has any sideeffect. I changed from Ovimet to Bigomet only a few days ago and don't know whether this pain is just a co-incidence or not. Also, Ovimet didnt make me feel nauseatic.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Metformin (bigomet) is a drug which is used for insulin resistance present in polycystic ovarian syndrome (PCOS).
metformin is associated with sickening feeling in the initial days.
It can cause nausea, vomiting, diarrhea, etc.
These symptoms can be controlled by taking the medicine 10-20 minutes after the meals.
An iron supplement can be used to avoid diarrhea.

Thanks and take care
Dr Shailja P Wahal

Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor